Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Nausea, tiredness, strong smelling bleeding during menses, taken ginet 84, had unprotected sex

I recently started on ginet84 I stopped taking it for about two weeks I have had unprotected sex 4 times I have been feeling nauseous tired and fatigued and had a very heightened sense of smell my last period was 1 week ago
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you stopped taking the pills for two weeks and had sex unprotected, it is possible that you ovulated and got pregnant. However, if your period was only one week ago, you are almost certainly not pregnant right now. It is more likely that the hormonal fluctuations caused by your return to a natural cycle after taking the pills may be causing some of the symptoms. If you don;t want to get pregnant, you should start the pills again and use protection for the next two weeks, then you should be safe. If you desire pregnancy, then don;t restart the pills, and call your doctor if the symptoms do not resolve ion the next week or so. I hope this answers your question. Please let me know if you need any more help.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor